# SDR ASAA12511072

- Difficulty date: February 7, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 21,455 hours, 6,353 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Part number: 38007021
- Part serial: P7229
- Condition: Overserviced
- Location: Apu
- Part time: 11,652 hours, 10,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN ON ITS OWN.  ON RESTART ATTEMPT FAULT LIGHT ON RESTART ATTEMPT UNSUCCESSFUL.  APU BITE SHOWS 49 91005 HIGH OIL TEMP SHUTDOWN AND 49 91007 LOW OIL PRESS AT.  DURING T/S FOUND APU OIL GROSSLY OVER SERVICED.  DRAINED OIL AND PROPERLY SERVICED REF MM 12 13 31.  STARTED APU NO DEFECTS NOTED.  ACCOMP APU BITE 49 60 TASK 801 REF MM 49 90 00 810 801.  OPS CK GOOD NO DEFECTS FOUND.
